# SDR CA981230038

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1003690131
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LEFT HAND PROPELLER TENDED TO FEATHER.  THE PILOT CONTROLLED THE FAILURE AND MADE AN EMERGENCY LANDING.  INVESTIGATION REVEALED THE LOW PITCH SWITCH WAS NOT WORKING AND THERE WAS A WORN CARBON BRUSH IN THE MECHANISM.
